Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 44, No. 2, pp. 383-387 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On the subgroups of the Picard group

Nihal Y{\i}lmaz Özgür

Department of Mathematics, University of Balikesir, 10100 Balikesir, Turkey, e-mail:

Abstract: In this paper, the normal closure of the modular group $PSL(2,{\Bbb Z})$ in the Picard group $PSL(2,{\Bbb Z}[i])$ is given. Also, it is given some results about all power subgroups $\mathbf{P}^{6n}$ of the Picard group.

Keywords: normal closure, modular group, Picard group

Classification (MSC2000): 20H10, 11F06, 20E06, 20E07

Full text of the article:

Electronic version published on: 1 Aug 2003. This page was last modified: 4 May 2006.

© 2003 Heldermann Verlag
© 2003--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition